# SDR 99ZZZX1562

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200CC
- Make and model: Cessna 340A
- Aircraft serial: 340A0674
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Coupling
- Part number: NH10089710
- Condition: Cracked
- Location: Lt Engine
- Part time: 316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION WHILE C/W AD 75-23-08R5 EXHAUST INSPECTION ON LEFT ENGINE, DISCOVERED WYE FOR WASTEGATE ELBOW V-CLAMP (ONE-PIECE COUPLING) CRACKED 3 INCHES AROUND CIRCUMFERENCE.  THIS PART WAS CHANGED DURING A RAM CONVERSION 12-97.  DURING THE PRESSURE CHECK OF THE EXHAUST SYSTEM, THE COUPLING DID NOT LEAK.  THE RIGHT ENGINE COUPLING WAS REPLACED FOR THE SAME REASON ON THE LAST PHASE (8010-4 SUBMITTED 12-22-98).
